Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A common fixed point theorem for commuting mappings


Author: Shih Sen Chang
Journal: Proc. Amer. Math. Soc. 83 (1981), 645-652
MSC: Primary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1981-0627712-7
MathSciNet review: 627712
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Results generalizing and unifying fixed point theorems of Jungck, Ciric, Das, Naik, Rhoades and Leader are established.


References [Enhancements On Off] (What's this?)

  • [1] G. Jungck, A common fixed point theorem for commutting maps on $ L$-spaces, Math. Japon. 25 (1980), 81-85. MR 571267 (81j:54074)
  • [2] -, Periodic and fixed points, and commuting mappings, Proc. Amer. Math. Soc. 76 (1979), 333-338. MR 537100 (80e:54057)
  • [3] -, Commuting mappings and fixed points, Amer. Math. Monthly 83 (1976), 261-263. MR 0400196 (53:4031)
  • [4] K. M. Das and K. Viswanatha Naik, Common fixed point theorems for commuting maps on a metric space, Proc. Amer. Math. Soc. 77 (1979), 369-374. MR 545598 (80k:54082)
  • [5] S. P. Singh and B. A. Meade, On common fixed point theorems, Bull. Austral. Math. Soc. 16 (1977), 49-53. MR 0438318 (55:11234)
  • [6] B. Ciric, A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45 (1974), 267-273. MR 0356011 (50:8484)
  • [7] B. E. Rhoades, Comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 256-290. MR 0433430 (55:6406)
  • [8] Cheh-chih Yen, Some fixed point theorem in complete metric spaces, Math. Japon. 23 (1978), 27-31. MR 0494055 (58:12989)
  • [9] H. Murakami and Cheh-chih Yen, Fixed point theorems in complete metric spaces, Math. Japon. 23 (1978), 77-83. MR 0494048 (58:12982)
  • [10] S. Leader, Fixed points for general contractions in metric spaces, Math. Japon. 24 (1979), 17-24. MR 539382 (80h:54060)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627712-7
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society